Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Natural Birth Control

From past 3 months have been suffering from irregular periods. Prior to 3 months my cycle used to be 28 to 30 days. But now it's 36 days due to which am suffering from acne n facial hair. Doctor advised me to go for abdomen and pelvis test which say bilateral polycystic ovary. Also hb test, hb count is 13.6 and thyroid is normal. And haven't gained weight. Kindly suggest me to naturally heal also cycle is just changed to 36 days neither less nor more. Am 26 year old.

From past 3 months have been suffering from irregular periods. Prior to 3 months my cycle used to be 28 to 30 days. B...
36 days cycle is normal. What is the size of cyst. Ovarian cysts 3 cm or smaller are functional cysts, part of the ovulatory cycle, and do not require treatment. Larger cysts also often resolve on their own but should be followed up with an ultrasound in 1 to 3 months. Sometimes birth control pills, patch or ring are used to help the cyst shrink, very large, 6 cm or larger, cysts containing solid material, and cysts with several compartments or septations, sometime require laparoscopic surgery. After an ovarian cyst is evaluated by ultrasound and found to be only fluid (no solid components) it is best to let it heal on its own.
1 person found this helpful
Submit FeedbackFeedback

I am a 35 year old female. I have been suffering from migraines since I was 12. They have changed throughout the years, but recently have gotten more intense. I've tried primary doctors, neurologist, obgyns, natural and homeopathic remedies, and nothing has helped. I get the most intense migraines during my menstrual cycle. So my obgyn placed an iud in, three months ago, and hopes to help with the hormonal migraines. I have had a migraine everyday since the insertion. So my question is this, what doctor should I go to next? I'm in so much pain every day, and I just need answers, but I don't know what doctor to try next. I have tried dietary changes, lifestyle changes, an anti-anxiety med, a nerve blocker, birth control pills, and now an iud. And all of these have made the migraines worse. My primary doctor prescribed sumatriptan to treat the migraines once they happen. And it works, but I only get 9 / month because of insurance and that's not enough. I'm tired of waiting for answers, so if you can please tell me which doctor to see next that would be helpful. Every time I tell my doctor that whatever they've tried isn't working, they pass me on to another doctor because they have no idea how to help me. I'm obviously desperate because i'm asking an online doctor service. Thank you for any advice you could give. - sarah.

Hello lybrate-User, Since you have tried all medicine and doctors. So I need few answers what all investigations have you done so far. What is the reasons for triggering of migraine. Do you think too much. Are you having a good sleep at night etc etc. Since you have not mentioned in your history I would like to know. Probably I can help but will require discussion. Please take online consultation.
Submit FeedbackFeedback
Submit FeedbackFeedback

What happens to uterus lining after withdrawal bleeding due to I-pill (ecp)? Please suggest to me.

What happens to uterus lining after withdrawal bleeding due to I-pill (ecp)? Please suggest to me.
Hi, When a woman of reproductive age isn’t on birth control, the lining of her uterus thickens throughout each month. This is to prepare the body for a possible pregnancy. If she doesn’t get pregnant, she will shed this lining as blood and mucus through her vagina. This is called a menstrual period. When a woman of reproductive age takes hormonal birth control, the lining of her uterus doesn’t thicken in the same way. The hormones in the medication prevent that from happening. However, when the hormones are cut off during the break week, some blood and mucus will be shed through the vagina. This withdrawal bleeding is usually lighter than a natural menstrual period and lasts for fewer days.
Submit FeedbackFeedback

There is any pills for permanent birth control without any surgery? V had 1 baby we want to stop for 1 baby we can control birth by natural r in by pills ?please kindly answer sir.

There is any pills for permanent birth control without any surgery? V had 1 baby we want to stop for 1 baby we can co...
The pills for contraception are very harmful. The major side effects is increased chances of cancer. Better use condoms and unprotected sex only in safe periods.
Submit FeedbackFeedback

Can 9 time use of contraceptive pills in the duration of 2 years cause a women infertile. That is contraceptive pill is taken once in a month, secondly once in 4 month and show on.

Can 9 time use of contraceptive pills in the duration of 2 years cause a women infertile. That is contraceptive pill ...
Hello Lybrate-user, It may not cause infertility but it can cause irregularities and may be difficult to conceive naturally. Better use condoms. The contraceptive pills are the major cause of cancer also.
Submit FeedbackFeedback

I got a pregnancy test done after 21 days of unprotected sex. And. Result was negative. And d sex was done on 5 the day of periods and also took I pill next day. Also got withdrawal bleeding after 4 days. Am I safe now?

I got a pregnancy test done after 21 days of unprotected sex. And. Result was negative. And d sex was done on 5 the d...
After stopping hormonal birth control, most women will have withdrawal bleeding within two to four weeks. After this withdrawal bleeding, your natural menstrual period should come back itself the following month.
1 person found this helpful
Submit FeedbackFeedback